# SDR 99ZZZX3274

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122G
- Make and model: Cessna 550
- Aircraft serial: 5500110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2710969
- Condition: Failed
- Location: Nlg
- Part time: 9,679 hours
- Component: Parkerhanfin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE LANDING GEAR CONTROL VALVE FAILED TO RETRACT GEAR.  THIS WAS DISCOVERED WHEN THE CREW SELECTED 'GEAR UP' AFTER TAKEOFF.  THIS IS THE ORIGINAL VALVE INSTALLED IN THE AIRCRAFT AT MANUFACTURER (20 YEARS OLD).
